# SDR P5CA9801217

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION UNDER THE ATC ANTENNAS.  REMOVED CORROSION FROM UNDER A/C ATC ANTENNAS WITH MINIMAL MATERIAL LOSS IAW SRM 51-10-01.
